miche.. i said svt in the way that i did with my last post because I personally, and i emphasize personally, do not believe that a heart rate less than 180-200 is SVT. Maybe it is because of how i think of it. The way I have been taught about my tachycardia problem and SVT is that if it suddenly starts and abruptly goes down, so like goes to 200 and then with or without intervention goes down to 80 or something, then that is actual SVT. SVT as I have been told is not something that slowly goes up and then slow comes down, even if your heart rate goes up to the 170's. So with that in mind, NO i do not believe anxiety causes SVT, i do believe it causes a fast heart or tachycardia. I have multiple problems with my heart... I get SVT when i exercise, I have sinus tachycardia in everyday life. I get tachycardic purely from standing up and walking around (like my heart rate will be 100-130with just everyday activities and will be 180 with minimal exertion). However because i am so effected with everyday activities and had true SVT, I had an EP study done and did have an ablation for what they called AVNRT. However they were unable to fix the cause of the general tachycardia, but they did find that i had an extra node creating beats. So I am in the process of trying different drugs and waiting for the physicians to come up with a way to get to this difficult area to ablate. I saw that you posted a new question and in response to that I have tried drugs such as Metoprolol, flecainide, rythmol, cozaar, and sotalol. I also am doing a high salt diet with salt supplements and magnesium. I think honestly from what you have posted that you might be getting upset over not much, but i totally understand your worries. I really encourage you though to work on the anxiety issues. Have you tried xanax?? This might be a drug you could try as a daily medication and /or a medication to take when you get this fast heart rate. I have a friend that is trying that right now who has same symptoms as you. Hope that helps.. Let me know if you have more questions.